Couldn't find what you looking for?

TRY OUR SEARCH!

I am contemplating discontinuing birth control pills...not for the purpose of becoming pregnant, but simply because of the side effects that I feel like it's causing. I am currently 31 and have been on the a few different ones since I was 16. I was wondering if any of you have discontinued the pill and experienced issues that you were having before taking the pills. I guess what I am asking is will my heavy period and killer cramps come back even though it's been so long? Also...can I expect an emotional roller coaster ride when I stop taking the pills?

Loading...

Hi, I don't know if this really helps, because I was only on the pill for a little over a month, but I quit taking Loestrin 24 because of the emotional side effects it gave me.

After I stopped taking it, the mood swings, anxiety, etc stopped almost immediatley, but my period remained lighter than it was before the pill. I don't know if they will eventually get heavier though, as it has only been about a month since I stopped taking it.

Hope this helps, and good luck!
Reply

Loading...

My daughter stopped her pill for a month, just to see if there would be any changes with her. Headaches stopped, crankyness was gone, she was actually in a good mood. Her period was scanty and short, but that was only for a month, as she did go back on them.
Her appetite decreased, which has now increased again.
She is not ready for a baby just yet so she continues to use her bc, even tho she hates it.
Reply

Loading...